Per citar aquest document:
Web of Science: 1 cites,
Property of rapid decay for extensions of compactly generated groups
Garncarek, Łukasz (University of Wroclaw (Polònia). Institute of Mathematics)

Data: 2015
Resum: In the article we settle down the problem of permanence of property RD under group extensions. We show that if 1 ! N ! G ! Q ! 1 is a short exact sequence of compactly generated groups such that Q has property RD, and N has property RD with respect to the restriction of a word-length on G, then G has property RD. We also generalize the result of Ji and Schweitzer stating that locally compact groups with property RD are unimodular. Namely, we show that any automorphism of a locally compact group with property RD which distorts distances subexponentially, preserves the Haar measure.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Property RD ; Group extension
Publicat a: Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 301-312 (Articles) , ISSN 2014-4350

Adreça original:
Adreça original:
DOI: 10.5565/PUBLMAT_59215_02

12 p, 304.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-07-03, darrera modificació el 2017-10-15

   Favorit i Compartir